Only had one shot of the depo provera and im due for my 2nd next week but dont know if i want to take it or not. Every time i have sex now for the past month i bleed afterwards. Is this normal? Should i take the next one and see how it goes or go onto the pill again?
It's quite common until you've had 2 or 3 shots.
Stopping Depo Provera can trigger lots of irregular bleeding. It can take up to 18 months for your body to regain its normal balance, & your fertility to return. Everyone is different, so it's hard to know exactly how you'll be affected.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 13 Jan 2015 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 11 May 2015 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers